Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 61, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Geometrices of matrices. II. Study of involutions in the geometry of symmetric matrices
Loo-Keng Hua.
Trans. Amer. Math. Soc. 61 (1947), 193-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0022203
Geometries of matrices. III. Fundamental theorems in the geometries of symmetric matrices
Loo-Keng Hua.
Trans. Amer. Math. Soc. 61 (1947), 229-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0022204
An alternate sufficiency proof for the normal problem of Bolza
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 61 (1947), 256-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0020220
Orthogonality and linear functionals in normed linear spaces
Robert C. James.
Trans. Amer. Math. Soc. 61 (1947), 265-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0021241
Approximation of continuous functions by integral functions of finite order
H. Kober.
Trans. Amer. Math. Soc. 61 (1947), 293-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0019738
Recursive functions and intuitionistic number theory
David Nelson.
Trans. Amer. Math. Soc. 61 (1947), 307-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0025420